Anti-cancer chemotherapy is associated with a number of side effects over the long and short term. One of the major adverse effects of the treatment is chemotherapy-induced nausea and vomiting (CINV), which is associated with a significant deterioration in quality of life. Serious complications may arise from CINV, such as weakness, weight loss, dehydration, anorexia, and a decline in mental status, as well as a variety of other complications. Despite the development of more effective antiemetic agents, emesis and nausea continue to be a prominent complication of chemotherapy. Work to further understand the mechanism underlying CINV, identify patients at the greatest risk, and to find and develop effective antiemetic treatments is vitality important for patient care and continues to be an active area of investigation. This collection of recent high-quality full-text articles from Springer Nature and other prominent publishers provides some of the most exciting recent work in this area, focusing primarily on the role of pharmacological treatment of CINV.